Troisième théorème fondamental de réalisation de Cartan
Annales de l'Institut Fourier, Volume 25 (1975) no. 1, pp. 251-280.

In a same way as in the theory of Lie groups, one can associate to any Infinitesimal Lie Pseudogroup θ over R n a Lie algebra L(θ), which is a closed sub-Lie algebra of the algebra D of all formal vector fields on R n , the algebra D possessing the topology defined by the natural filtration of the algebra of formal power series. The third theorem of Cartan states that inversely given any closed and transitive Lie sub-algebra L of D, there is an Infinitesimal Lie Pseudogroup θ over R n s.t. its associated Lie algebra is isomorphic to L. In this work we reformulate the main arguments of Cartan proving this theorem in the actual development state of the theory of Lie Pseudogroups. We prove also the following result: let θ be an analytic and transitive infinitesimal Pseudogroup over R n . Then for any closed Lie sub-algebra H of L(θ), whose normalisator in L(θ) is a filtred transitive algebra, there is an infinitesimal Lie sub-pseudogroup θ 0 of θ s.t. its associated Lie algebra is isomorphic to H.

De même qu’avec les groupes de Lie, à tout pseudo-groupe infinitésimal de Lie θ sur R n il est associé de façon naturelle une algèbre de Lie L(θ), qui est une sous-algèbre de Lie fermée de l’algèbre de Lie D de tous les champs de vecteurs formels de R n , l’algèbre D étant munie de la topologie définie par la filtration naturelle de l’algèbre des séries formelles. Le troisième théorème fondamental de Cartan dit qu’inversement étant donnée une sous-algèbre de Lie transitive fermée L de l’algèbre D, il existe un pseudo-groupe infinitésimal de Lie θ sur R n tel que son algèbre de Lie associée soit isomorphe à L. On précise dans ce travail les principaux arguments de Cartan, utilisés pour la démonstration de ce théorème, dans le cadre actuel du développement de la théorie des pseudo-groupes de Lie. On y démontre aussi les théorèmes dits de réalisation relative et homogène dont le résultat peut se résumer ainsi : si θ est un pseudo-groupe de Lie analytique et transitif sur R n , alors pour toute sous-algèbre fermée H de L(θ) telle que son normalisateur dans L(θ) soit une algèbre de Lie filtrée transitive, il existe un sous-pseudo-groupe infinitésimal θ 0 de θ, ayant son algèbre de Lie associée isomorphe à H.

@article{AIF_1975__25_1_251_0,
     author = {Qu\^e, Ng\^o van and Rodrigues, A.A.M.},
     title = {Troisi\`eme th\'eor\`eme fondamental de r\'ealisation de {Cartan}},
     journal = {Annales de l'Institut Fourier},
     pages = {251--280},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     number = {1},
     year = {1975},
     doi = {10.5802/aif.551},
     zbl = {0297.17005},
     mrnumber = {54 #14020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.551/}
}
TY  - JOUR
AU  - Quê, Ngô van
AU  - Rodrigues, A.A.M.
TI  - Troisième théorème fondamental de réalisation de Cartan
JO  - Annales de l'Institut Fourier
PY  - 1975
SP  - 251
EP  - 280
VL  - 25
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.551/
UR  - https://zbmath.org/?q=an%3A0297.17005
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #14020
UR  - https://doi.org/10.5802/aif.551
DO  - 10.5802/aif.551
LA  - fr
ID  - AIF_1975__25_1_251_0
ER  - 
%0 Journal Article
%A Quê, Ngô van
%A Rodrigues, A.A.M.
%T Troisième théorème fondamental de réalisation de Cartan
%J Annales de l'Institut Fourier
%D 1975
%P 251-280
%V 25
%N 1
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.551
%R 10.5802/aif.551
%G fr
%F AIF_1975__25_1_251_0
Quê, Ngô van; Rodrigues, A.A.M. Troisième théorème fondamental de réalisation de Cartan. Annales de l'Institut Fourier, Volume 25 (1975) no. 1, pp. 251-280. doi : 10.5802/aif.551. http://www.numdam.org/articles/10.5802/aif.551/

[1] E. Cartan, Sur la structure des groupes infinis de Transformations, Oeuvres complètes, partie II, Vol. 2, Gauthiers-Villars ed. 571-714. La structure des groupes infinis, idem, 1335-1384.

[2] H. Goldschmidt, Sur la structure des équations de Lie : Le troisième théorème fondamental, partie I, Journal Diff. Geometry, 6 (1972), 357-373. partie II, idem Vol. 7 (à paraître). | MR | Zbl

[3] V.W. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc., 70 (1964), 16-47. | MR | Zbl

[4] I. Hayashi, Embedding and existences theorems of infinite algebras, Journ. Math. Soc. of Japan, 22 (1970), 1-14. | MR | Zbl

[5] A. Kumpera, A theorem on Cartan Pseudogroups, Topologie et Géom. différentielle, Séminaire Ehresmann, Vol. VI (1964), exp. 7. | Numdam | Zbl

[6] A. Kumpera and D.C. Spencer, Lie Equations, Volume I : General theory, Ann. of Math. Studies, 73 (1972), Princeton Univ. Pres. | MR | Zbl

[7] M. Kuranishi, On the local theory of continuous infinite pseudo-groups II, Nagoya Mathematical Journal, vol. 19 (1961). | MR | Zbl

[8] M. Kuranishi, Lectures on involutif systems of partial differential equations, Instituto de Pesquisas Matemáticas, Universidade de São Paulo, 1967. | Zbl

[9] M. Kuranishi et A.A.M. Rodrigues, Quotients of Pseudogroups by Invariant Fiberings, Nagoya Math. Journal, 24 (1964), 109-128. | MR | Zbl

[10] B. Malgrange, Equations de Lie, Journ. Diff. Geom., 6 (1972), 503-522., 7 (1972) 117-141. | Zbl

[11] Y. Matsushima, On a theorem concerning the prolongation of a differential system, Nagoya Math. J. 6 (1953), 1-16. | MR | Zbl

[12] A. Petitjean, Prolongements d'homomorphismes d'algèbres de Lie filtrées transitives (à paraître). | Zbl

[13] A. Petitjean et A.A.M. Rodrigues, Correspondance entre algèbres de Lie abstraites et Pseudo-groupes de Lie transitifs, Ann. of Math. (à paraître). | Zbl

[14] Ngô Van Quê, Du prolongement des espaces fibrés et des structures infinitésimales, Ann. Inst. Fourier, Grenoble, (1967), 157-223. | Numdam | MR | Zbl

[15] D.G. Quillen, Formal properties of overdetermined systems of linear partial differential equations, Thesis, Harvard 1964.

[16] D.S. Rim, Deformation of transitive Lie algebras, Ann. of Math., 83 (1966), 339-357. | MR | Zbl

[17] A.A.M. Rodrigues, CR. Acad. Sciences de Paris, Série A i) 15/12/1968, 1154-1155. ii) 22/12/1969, 2211-2213. iii) 19/01/1970, 192-194. | Zbl

[18] A.A.M. Rodrigues, On a category of infinite Lie groups (à paraître).

[19] I.M. Singer and S. Sternberg, The infinite groups of Lie and Cartan : I — the transitive groups, Journ. Analyse Math., 15 (1965), 1-114. | MR | Zbl

[20] D.C. Spencer, Deformation of structures on manifolds defined by transitive continuous pseudogroups, I-II, Ann. of Math., 76 (1962), 306-445. III, idem 81 (1965), 389-450. | Zbl

[21] D.C. Spencer, Over-determined Systems of linear partial differential equations, Bull. Amer. Math. Soc., 75 (1969), 179-239. | MR | Zbl

Cited by Sources: